| Model Number |
1804225-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a 90% stenosed, heavily calcified and tortuous lesion in the right posterior descending coronary artery (rpda).The 2.25 x 23 mm xience skypoint stent delivery system was advanced to the target lesion but could not cross the lesion and during removal of the sds there was resistance with the lesion.A new non-abbott sds was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.